×

zbMATH — the first resource for mathematics

Integrated semigroups. (English) Zbl 0689.47014
W. Arendt in his investigation on resolvents of positive operators introduced the concept of integrated semigroup of a family of bounded operators. Using this concept of integrated semigroups the authors study the structure theory of integrated semigroups and characterise the operators satisfying the Hille-Yosida condition as generators of locally Lipschitz continuous integrated semigroups. As an application, the authors give an easy proof of a theorem due Da Prato and Sinestrari on the inhomogeneous Cauchy problem associated to such operators. In the end the authors consider the bounded perturbations of generators of integrated semigroups.
Reviewer: D.Somasundaram

MSC:
47D03 Groups and semigroups of linear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adams, R.A., Sobolev spaces, (1975), Academic Press New York/London · Zbl 0186.19101
[2] Apteker, S., Contributions to the theory of semigroup distributions, ()
[3] Arendt, W., Resolvent positive operators and integrated semigroups, () · Zbl 0762.47013
[4] Arendt, W., Vector valued Laplace transforms and Cauchy problems, Israel J. math., 59, 327-352, (1987), (3) · Zbl 0637.44001
[5] Arendt, W., Resolvent positive operators, (), 321-349, (3) · Zbl 0617.47029
[6] Balabane, M.; Emamirad, H.A., Smooth distribution group and schrödinge equation in Lp(\(R\)n), J. math. anal. appl., 70, 61-71, (1979) · Zbl 0444.47035
[7] Balabane, M.; Emamirad, H.A., Lp estimates for Schrödinger evolution equations, Trans. amer. math. soc., 291, (1985) · Zbl 0588.35029
[8] Beals, R., On the abstract Cauchy problem, J. funct. anal., 10, 281-299, (1972) · Zbl 0239.34028
[9] Chazarain, J., Problèmes de Cauchy abstraits et applications à quelques problèmes mixtes, J. funct. anal., 7, 387-446, (1971) · Zbl 0211.12902
[10] Da Prato, G.; Sinestrari, E., Differential operators with nondense domain, Ann. scuola norm. sup. Pisa, XIV, 285-344, (1987) · Zbl 0652.34069
[11] Fattorini, H.O., Second order linear differential equations in Banach spaces, (1985), North-Holland Amsterdam/New York/Oxford · Zbl 0564.34063
[12] Goldstein, J., Semigroups of linear operators and applications, (1985), Oxford Univ. Press New York
[13] Hörmander, L., Estimates for translation invariant operators in Lp spaces, Acta math., 104, 93-139, (1960)
[14] Kellermann, H., Integrated semigroups, Dissertation universität Tübingen, (1986) · Zbl 0604.47025
[15] ()
[16] Neubrander, F., Wellposedness of abstract Cauchy problems, (), 75-85 · Zbl 0542.34053
[17] Neubrander, F., Integrated semigroups and their applications to the abstract Cauchy problem, Pacific J. math., 135, 111-155, (1988) · Zbl 0675.47030
[18] Pazy, A., Semigroups of linear operators and applications to partial differential equations, (1983), Springer-Verlag New York/Berlin · Zbl 0516.47023
[19] Schaefer, H.H., Topological vector spaces, (1971), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0217.16002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.